Wooly head, neck pain and nausea

After a stable 12 months, I now have the symptoms listed above. My INR dropped to 1.9 a few weeks ago altho I am now back in range 2.5-3. I do not feel at all well. My heart rate was only in the 40s the day before ysty, so I didnt take any meds beside warfarin ysty. (Normaĺy take, asprin, isotard 30mg, Bisoprolol fumarate -1.25mg, ramapril 1.25 mg, statin (lipitor) and 40mg and omeprazole 10mg. Warfarin dose currently 3.5 mg daily. I am thinking I am over medicated for the heart and under for the blood? The heart meds are protective after a heart attack caused by clot in Oct 14. Seeing the rheumatologist on Friday. Can anyone suggest suitable tests and questions to ask for? Heart rate 60 this morning but still feel ill, got a cracking headache too. Thank you.

9 Replies

oldestnewest
  • See your doctor as soon as possible this is very important, sorry to worry you although you should be don't wait until Friday

  • Hoping you have made that appointment, never stop taking medication without discussing it with your Doctor first, some drugs that are stopped to quickly can have terrible side effects.

  • Hi,

    Also if you skip the usual drugs (several? ) that will interfere with your Warfarin and the INR will not behave I fear.

    Hope you have a Rheumatologist who knows our autoimmun illnesses. I never change my drugs without talking to my Specialist.

    I agree with daisyd that you should speak to your Doctor before Friday and also i suggest take a new vein-test for your INR one of these days if not today. If you selftest do you have Heparin-shots to take when the iNR is too low?

    Best wishes from Kerstin in Stockholm

  • I do not self test. I will ask for this. Just to clarify please: Which is counted as high? On a scale 1-5 if I was on 1, would I need more anti coag or less?

  • We can't possibly answer that question. Please see your Doctor. As has been advised if you stop and start medications that have been prescribed to you not only could that be very dangerous but it will not keep your INR stable which in itself could be the cause of you getting a clot. Hughes Syndrome is not a disease you can chop and change with especially if you have heart problems.

  • Hi Twadd,

    I do not understand what you mean. Do you speak of your INR?

    As daisyd, I and also APsnotFab have suggested; See your Doctor as soon as possible.

    Let us hear how you get on please!

    Kerstin

  • Yes I meant INR. Saw the consultant today and they are going to monitor my heart rate ( via GP) as it was a bit low and beta blocker could be reduced still further. Very reluctant to raise warfarin as it has its own risks of a bleed. He felt the woolley head could be due to heart rate or a change in immune system and he has ordered re test of bloods for changes in immune system. He also thought I could have a trapped nerve in my shoulder and has ordered some physio for that.

    So investigating on a few fronts. Cheers everyone. INR re test on Wed

  • Hi Twadd,

    You should absolutely not discuss these issues with your GP! If you have two bloodtests positive within 12 weeks you should have a diagnosed of HS/APS and with this illness one of the severe symptoms are heart-problems and very often accompanied with high bloodpressure.

    You need a Specialist and I am not sure you have a Doctor who knows our illness at the moment. If not try to be referred to one by your GP perhaps.

    Kerstin

  • I will thank you. I have printed off the specialist list from the support pages

You may also like...